# SDR 98ZZZM899

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Te Flap
- Part time: 3,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE IN ICT, FOUND TWO .5 INCH CRACKS IN BOTTOM SKIN EXTENDING FROM TWO ADJACENT RIVETS ON THE CENTER SPAR ON THE LEFT OUTBOARD FLAP.  REPAIRED FLAP IAW AMWA TO 1900-27-00-0001.  (M)
